# SDR CALA2014082192005

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 43,153 hours, 17,803 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMER ESCAPE PATH LIGHTS INOPERATIVE THROUGHOUT CABIN DURING HMV TEST.  R & R EPSU 10WL IAW AMM 33-5 1-38-000-001-A & 33-51-38-400-001-A.  R & R BATTERY PACK 13WL IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A, EEPL LIGHTS OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-002-C.
